Open Access
September 2015 The centro-affine Minkowski problem for polytopes
Guangxian Zhu
J. Differential Geom. 101(1): 159-174 (September 2015). DOI: 10.4310/jdg/1433975485


The centro-affine Minkowski problem in affine differential geometry is considered. Existence for the solution of the discrete centro-affine Minkowski problem is proved.


Download Citation

Guangxian Zhu. "The centro-affine Minkowski problem for polytopes." J. Differential Geom. 101 (1) 159 - 174, September 2015.


Published: September 2015
First available in Project Euclid: 10 June 2015

zbMATH: 1331.53016
MathSciNet: MR3356071
Digital Object Identifier: 10.4310/jdg/1433975485

Rights: Copyright © 2015 Lehigh University

Vol.101 • No. 1 • September 2015
Back to Top